# SDR ABXA2022041140

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767
- Aircraft serial: 22221
- Aircraft time: 98,270 hours, 44,607 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

L ENGINE BLEED VALVE EICAS AND L ENG SWITCH LIGHT ON ON TAKEOFF ROLL. LOW SPEED ABORT AT 30-40 KTS. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED LH HPSOV IAW MEL 36-11-2-1. AIRCRAFT RETURNED TO SERVICE.
